# SDR COMA9610249

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32144143
- Condition: Low Pressure
- Location: Lt/ Rt Pack
- Part time: 19,349 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH LT AND RT COOLING PACKS FAIL TO COOL PROPERLY.  REPLACED THE LT  AND RT PRESSURE REGULATING VALVES.
